# SDR J7SA45371081227

- Difficulty date: December 27, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N443FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45371
- Aircraft time: 169 hours, 124 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: 4523558501003
- Part serial: 0802C646
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNBEARABLE STATIC OVER BOTH RADIOS & SPEAKERS AFTER ROTATION WITH GEAR RETRACTION. CONTINUED THROUGH LANDING AND TAXI & DUPLICATED AFTER ENGINE SHUT DOWN & RESTART ON RT SIDE. TX CHECK LEFT SIDE WAS NORMAL. NO TX RIGHT SIDE.  MIC OR HEADSET SEEMS WORSE WITH RAD MASTER ON OR ENGINE START.
MX FOUND STATIC TIED TO WHETHER THE R INST PANEL BACKLIGHTING IS ON OR NOT. FURTHER T/S FOUND AN OPEN RESISTOR ON THE COPILOT'S SWITCH PANEL THAT REGULATES THE VOLTAGE TO THE PANEL (DB80). WIRING TO THE RESISTOR WAS REPAIRED IAW LEAR MM CHAP 33-10-01. NR 1 AND 2 AUDIO CONTROL PANELS REPLACED AS A PRECAUTION. ALL OPERATIONAL CHECKS NORMAL
